Estimates for the kernel and continuity properties of pseudo-differential operators

Josefina Alvarez Department of Mathematics, Florida Atlantic University Jorge Hounie Depto. de Matemática UFPE, Cidade Universitária

TBD mathscidoc:1701.332715

Arkiv for Matematik, 28, (1), 1-22, 1989.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 922 downloads ] [ 0 comments ]
@inproceedings{josefina1989estimates,
  title={Estimates for the kernel and continuity properties of pseudo-differential operators},
  author={Josefina Alvarez, and Jorge Hounie},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531130605524},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={1-22},
  year={1989},
}
Josefina Alvarez, and Jorge Hounie. Estimates for the kernel and continuity properties of pseudo-differential operators. 1989. Vol. 28. In Arkiv for Matematik. pp.1-22. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531130605524.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved